Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 4
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Patakfalvi, Zsolt 2014. Arakelov–Parshin rigidity of towers of curve fibrations. Mathematische Zeitschrift, Vol. 278, Issue. 3-4, p. 859.

    Popa, Mihnea and Schnell, Christian 2014. Kodaira dimension and zeros of holomorphic one-forms. Annals of Mathematics, Vol. 179, Issue. 3, p. 1109.

    Kebekus, Stefan and Kovács, Sándor J. 2008. Families of canonically polarized varieties over surfaces. Inventiones mathematicae, Vol. 172, Issue. 3, p. 657.

    Kovács, Sándor J. 2003. Viehweg's Conjecture for Families over ℙn. Communications in Algebra, Vol. 31, Issue. 8, p. 3983.


Logarithmic Vanishing Theorems and Arakelov–Parshin Boundedness for Singular Varieties

  • Sándor J. Kovács (a1)
  • DOI:
  • Published online: 01 May 2002

This article can be divided into two loosely connected parts. The first part is devoted to proving a singular version of the logarithmic Kodaira–Akizuki–Nakano vanishing theorem of Esnault and Viehweg in the style of Navarro-Aznar et al. This in turn is used to prove other vanishing theorems. In the second part, these vanishing theorems are used to prove an Arakelov–Parshin type boundedness result for families of canonically polarized varieties with rational Gorenstein singularities.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Compositio Mathematica
  • ISSN: 0010-437X
  • EISSN: 1570-5846
  • URL: /core/journals/compositio-mathematica
Please enter your name
Please enter a valid email address
Who would you like to send this to? *